# SDR SWAA2021080287856

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 500 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ON CARGO TRACK AT LEVEL BS 500 AND STR 27R RBL 13.84 AT FWD CARGO COMPARTMENT ; 2021-295474 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:A18229578; DUE DATE: 12-JUL-21; [02] TOOL USED: CALIPER P/N 500-197-30 S/N B20189521 DUE DATE 22 NOV 21.; [03] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [04] TOOL USED P/N : NORTEC 500D ; S/N : N500X12101V022235 ; DUE DATE : 02/JUN/22; [05] REPLACED CARGO TRACK SECTION LOCATED BTW BS400 TO BS500A+9 AT LEVEL STR 27R RBL 13.84 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND DWG 143A7500 REV A.MATERIAL USED BAC1520-1397 T76511 PO:2020-216050.; [06] COMPLETED RII INSPECTION
